| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
10/31/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The sample was not returned from the user facility; therefore, the device evaluation is unable to be performed.A lot history review revealed there is no other reocclusion complaints associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left mid third of the superficial femoral artery (sfa).Approximately 13 months after the index procedure, the patient¿s left sfa vessel was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was possibly related to the study device or procedure.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.